# SDR 22AA20081101

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10F
- Aircraft serial: 46900
- Aircraft time: 92,778 hours, 34,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Anti-Ice Valve
- Part number: 9788403
- Part serial: 3723
- Condition: Inoperative
- Location: Nr 1
- Part time: 5 hours, 3 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL COMING FROM NR 1 AIR CONDITIONING PACK AFTER TAKEOFF AT HIGH POWER SETTINGS, PACK INLET & DISCHARGE TEMPERATURE NORMAL NR 1 AIR CONDITIONING PACK OPERATION NORMAL ON GROUND.  REMOVED AND REPLACED WATER SEPARATOR CONICAL COALESCER IAW MM 21-54-03.  ALSO REMOVED AND REPLACED NR 1 ANTI-ICE VALVE IAW MM 21-54-04, OPERATION CHECKED NORMAL.
